# SDR N6WA2025051303

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N577GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10262
- Aircraft time: 32,050 hours, 24,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027614400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND NICKS ON SEVERAL AREAS OF THE SEAT TRACK LH SIDE BETWEEN FS581.00 TO FS669.00.    REMOVED AND REPLACED SEAT TRACK LH SIDE BETWEEN FS581.00 TO FS669.00 IAW CRJ AMM 53-00-49.
